I have found that tramadol can cause the same withdrawal symptoms as Percocet or Vicodin .. The great thing about tramadol is it seems to be more effective against pain lasting longer than the others making it easier to space the doses further apart in turn making it easier to lower your doses slowly .. But you should consult your dr before you just quit. My dr told me tramadol was not addictive .. He was incorrect so hopefully your dr is a little more informed then mine . Great job though recognizing you don't need them any longer ! Good luck !
tramadol is one of the opiates which is commonly known for its withdrawal symptom and since you have been using it for a year now you could experience withdrawal symptom which dont necessarily involve rheumatoid arthritis such as anxiety, seizure etc. u can easily avoid this by asking your doctor to help u stop using it and s/he will lower the amount of drug you take gradually over a course of a week or so..
Tramadol is a synthetic opiate, and it is addictive. You are not taking a lot, so it might not be so bad. If this is your first time, and you have not been abusing your script, I would think that you should probably be ok. I remember the first time I quit, I was taking a much heavier dose of hydrocodone, but the w/ds ended quickly. I am no professional, but if you want to quit, I would encourage you to go a day without your pill and see how you feel. If you do feel withdrawals, you might be able to break it in half and taper off.
Hope that helps. Good luck!